# SDR FDEA201007192587

- Difficulty date: July 19, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 418-440, RBL 24, SEAT TRACK GOUGED. REMOVED DAMAGED AREA ON SEAT TRACK AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101, DETAIL 1. R & R SEAT TRACK, BS 418-440, RBL 24, IAW SRM 51-40-02. (REPLACEMENT SEAT TRACK FABBED IAW SRM 53-10-52, FIG.1, DETAIL 2).   MAJOR REPAIR.
